Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple bounds for Burnside $ p$-groups


Author: Seán Tobin
Journal: Proc. Amer. Math. Soc. 11 (1960), 704-706
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9939-1960-0122870-1
MathSciNet review: 0122870
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Burnside, On an unsettled question in the theory of discontinuous groups, Quart. J. Pure Appl. Math. vol. 33 (1902) pp. 230-238.
  • [2] Marshall Hall Jr., The theory of groups, The Macmillan Co., New York, N.Y., 1959. MR 0103215
  • [3] I. N. Sanov, On Burnside’s problem, Doklady Akad. Nauk SSSR (N. S.) 57 (1947), 759–761 (Russian). MR 0022556

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0122870-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society